# SDR DALA2019071104182

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1165146) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE SUPPORT FITTING LOCATED BS 277 TO BS 294.5 AND RBL 42 AT FWD GALLEY AREA. REPLACED FLOOR STRUCTURE SUPPORT FITTING LOCATED BS 277 TO BS 294.5 AND RBL 42 AT FWD GALLEY AREA AS PER SRM 51-10-02, 51-40-02 AND DWG 141A5710 REV B.
